# SDR 05FDEA02592

- Difficulty date: August 23, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 40,249 hours, 26,998 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STA 435 STR 19R, FOUND CRACK AT FASTENER HOLES, 2ND HOLE FWD OF STRINGER SPLICE.  REPAIRED PER SRM 53-10-3, MAJOR REPAIR.  [CLOSED]
